Can shingles on upper back cause swollen lymph nodes in groin??
Hi, i'm a 25 year old male. About two weeks ago i got told by my doctor i had shingles and was prescribed acyclovir. I already has the rash by the time i went to docs. Finished my course of acyclovir and the rash has nearly went away but i now have swollen lymph nodes in my groin. Is this linked? I had tested for hiv at 14 weeks after exposure and was negative. I also have rheumatoid arthritis and taking sulfasalazine for this. I would appreciate any feedback on this as i'm really panicking and struggling to cope with daily life through worrying. I got a blood test taken 2 days ago at doctors and i'm waiting for results. If anyone could help me on this matter please do. Thank you.
You may have to look deeper into the possibility that sulfalazine could be
compromising your immune system, making you more susceptible to
Are you tested on a regular basis for sulfapyridine (a sulfalazine metabolite and also a drug no longer prescribed for humans) levels in the blood?
This is suspect of being the main cause of the sulfalazine unwanted side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.